# SDR AALA20150118002

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 91,304 hours, 14,531 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH RECEIVED FLAP DISAGREE WARNING WHEN FLAPS SET FOR 5 DEGREES.  SWITCHED TO MANUAL, ELEC, MODE & EXTENDED FLAPS.  PERFORMED CHECK OF FSEU IAW 27-51-01 & BITE OF FLAP STABILIZER POSITION MODULE IAW AMM 27-58-01 WITH NO FAULTS FOUND.  R & R FSEU AS A PRECAUTION.  PERFORMED TEST OF FSEU IAW AMM 27-51-01.  SYS CHECKED NORMAL.
